Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Blood coming from butt during urination, small blood clot during bowel movement. No pain. Any ideas?

Hi. For two days now everytime I go pee blood comes out of my butt. It is bright like my period and a good amount. Now it does not hurt. I can't even tell when it comes out. Now this morning I felt like I had to go poop but when I tried only blood came out and small blood clots. I have no pain I have just been feeling a little under the weather. what could this be?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

It may be due to chronic anal fissure. Do not constipate and regular diet and lifestyle changes can heal ulcer in anal region.
A course of antibiotics is needed to cure disease.

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor